Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

So I've been on benzoyl peroxide 2.5% that my doctor have prescribed o me for 16 days aside from taking a lymecycline 408mg pill everyday. So not until i've used la roche posay ( thermal spring water mist) "which i used probably on day 12" I experienced the next day itchiness on the eyes and around it!! I took an allergy pill but it didn't calm this down ! The next few days and I'm still applying bp before going to bed, i wake up with itchy face. Yesterday I went out in the sun and after I came back I slept in for about 4-5 hours and I woke up with extremely itchy red face with bumps or hives!! It's itchy as hell and idk what to do!!! I didn't use it last night as it might be an allergic reaction but should I visit my doctor? And until then what should i do ?

Ps: redness and itchiness is on all of my face except my cheeks

Link to comment
Share on other sites

Definitely sounds like an allergic reaction. You could apply some hydrocortisone cream to calm things down and follow up with your derm

Link to comment
Share on other sites

Definitely sounds like an allergic reaction. You could apply some hydrocortisone cream to calm things down and follow up with your derm

Thanks for replying.

I came from my dermatologist now and she told me to stop the medication for five days and prescribed to me Cutivate 0.05% cream and claritine pills

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×